MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR C80; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR C80; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515304
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd phaseal¿ y-site connector c80 broke.The following was translated from french to english: i have to administer chemotherapy in a syringe (vincristrine).The device is made with a connection made up of two branches, one for chemo and one for inserting the rinsing syringes.So i push in a first rinsing syringe, unscrew it to put in a second.The screw thread breaks, and the rinse flows into the compress below.For this chemotherapy, our protocol is to carry out a large rinse.The child could have not received his chemo correctly.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one photo along with the physical sample was provided to our quality team for evaluation.The product was visually inspected, no evidence of damage or a crack was observed.Functional testing was performed, passing liquid through the system into an iv bag and withdrawing back into a syringe, in all evaluations the product functioned as intended and no leakages occurred.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.As the lot involved in this incident is unknown, a device history review could not be performed and additional retained samples could not be evaluated.Based on the quality team's investigation, and given the returned sample did not identify any issues related to the reported incident, a root cause cannot be identified at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.H3 other text : see manufacturer narrative.
 
Event or Problem Description
It was reported that while using the bd phaseal¿ y-site connector c80 broke.The following was translated from french to english: i have to administer chemotherapy in a syringe (vincristrine).The device is made with a connection made up of two branches, one for chemo and one for inserting the rinsing syringes.So i push in a first rinsing syringe, unscrew it to put in a second.The screw thread breaks, and the rinse flows into the compress below.For this chemotherapy, our protocol is to carry out a large rinse.The child could have not received his chemo correctly additional information from customer: no, the luer connector did not break or disconnect.There is a crack on the thread of the y site connector.

Brand Name
BD PHASEAL¿ Y-SITE CONNECTOR C80
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17831392
Report Number3003152976-2023-00423
Device Sequence Number14300315
Product Code ONB
UDI-Device Identifier00382905153044
UDI-Public(01)00382905153044
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515304
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown